# SDR ASAA2019102963137

- Difficulty date: October 16, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750115
- Condition: Broken
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H CARGO TRACK HAS BROKEN LUG AT STA 787 LBL 13. GROUNDED - YES. REPAIRED AFT CARGO PIT L/H CARGO TRACK AT STA 787 LBL13 IAW B737-900ER SRM 53-00-53-2R-3 REPAIR 3.
